# SDR MALA040372

- Difficulty date: April 29, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 340B403
- Aircraft time: 18,059 hours, 19,610 cycles
- Propeller: Rotol R3544123F13
- System (JASC): 6140 · Propeller Indication System
- Part: Indicator
- Part number: 10223N01R00
- Part serial: 117
- Condition: Inoperative
- Location: Lt Prop Rpm
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LEFT PROP RPM INDICATOR INDICATED ZERO CYCLED C/B J-8, INDICATOR STILL INDICATED ZERO.  WHILE RETURNING TO DTW INDICATOR WORKED INTERMITTENTLY.  AIR RETURN TO DTW.  MAINTENANCE REMOVED AND REPLACED GAUGE P/N 10223N01R00, S/N OFF 117, S/N ON BG05.
